# SDR DHL2002745503

- Difficulty date: June 4, 2002
- Submitted: June 30, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, AFT PRESS BULKHEAD BS 1183 VERTICAL BEAM LBL 17.81 CRACKED AT FWD FLANGE PASSING RADIOS TO LATERAL SIDE WL 273 (NDT FINDING).  REMOVED AND REPLACED FRAME IAW B-727 S/B 53-210.  INSTALLED PREVENT MOD IAW B-727 S/B 53-210.
